# SDR FDEA201511293816

- Difficulty date: November 29, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 783 hours, 17,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75731
- Condition: Damaged
- Location: Lt Wnig
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO CARRY OUT PERMANENT REPAIR ON LT WING LEADING SKIN AT NR 8 SLAT TRACK CUT OUT AT STATION XOS 547.588 IAW EA 1-5730-T0309161 PART 3 WORK INSTRUCTIONS.  REPAIRED IAW EA 1-5730-T0309161A PT 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 57303453 FOR WORK DETAILS.
